# SDR MASA99065

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fail Message
- Condition: Activated
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

BWI-CMH - FLT 5143 - CREW RECEIVED A FLAP FAIL MESSAGE IN-FLIGHT.  NO EMERGENCY WAS DECLARED, BUT THE CAPTAIN REQUESTED EMERGENCY VEHICLES TO STAND BY.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE C/W AD 982001, NO DISCREPANCIES WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
